# SDR HEEA966941

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 7130
- Condition: Inoperative
- Location: Cockpit Vsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT SPEED INDICATOR INOPERATIVE.  WILL NOT RETURN TO ZERO ALL OF THE TIME.
